# SDR SWAA991850

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P207001
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT ASSY PER MM.
